# SDR SWAA2025120843584

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,919 hours, 31,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FWD SERVICE DOOR GIRT BAR GETTING CAUGHT ON DOOR FRAME.   RESECURED FWD SERVICE DOOR GIRT BAR IAW EA M23-125-01839. ITEM CURRENTLY ON TLD. REF TTG8Q01964WH
